Frequency Response of Uncertain Systems: A 2q-Convex Parpolygonal Approach

Tan, N and Atherton, D P (2000) Frequency Response of Uncertain Systems: A 2q-Convex Parpolygonal Approach. IEE Proceedings Control Theory and Applications, 147 (5). pp. 547-555. ISSN 1350-2379

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Depositing User: Derek Atherton
Date Deposited: 06 Feb 2012 19:13
Last Modified: 25 Apr 2012 11:50
URI: http://sro.sussex.ac.uk/id/eprint/19659
📧 Request an update